International Journal of Mathematics and Statistics Studies (IJMSS)

EA Journals

The same order type ?? characterizing


This study examines the rank type of the finite group of G that in (G) = fSnjn 2 e (G) g, and define m nse(G) or be M G is the full-order set of members of e(G) and G in n number of elements of its order Sn. Shin showed that j (G) j = n is a group, whenever ○ n, G is a group is said Soluble. In addition, the structure of such groups (Group). In this case, j (G) j n is a group, then G is n, and he conjectures that if the researcher examines the order type of the simple non-Abelian group G.?  This study proves that whenever is a form with the alternating group G of G, it is four-element if and only if G Q and p are the first odd divisors of G. The thesis is proved that for any simple non-Abelian group the contents of this study are taken from Sp ̸= Sq.

Citation: Habibi R. (2023) The same order type ?? characterizing, International Journal of Mathematics and Statistics Studies, Vol.11, No.1, pp.23-29

Keywords: Characterization, order of elements, simple group, type of order

cc logo

This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 4.0 Unported License


Recent Publications

Email ID:
Impact Factor: 7.80
Print ISSN: 2053-2229
Online ISSN: 2053-2210

Author Guidelines
Submit Papers
Review Status


Scroll to Top

Don't miss any Call For Paper update from EA Journals

Fill up the form below and get notified everytime we call for new submissions for our journals.